# SDR 97ZZZM73

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 1130 - RIGHT FORWARD EMERGNCY LIGHT TRACK BROKEN (LIGHTS WILL NOT STAY IN TRACK).  MAINTENANCE REMOVED AND REPLACED PLASTIC RETAINER FOR FORWARD EMERGENCY PATH LIGHTING, OPS CHECK GOOD.  (M)
